MathSciNet Relay Station
MathSciNet bibliographic data
MR2754999 35Q41 (28A78 35B30 35J10 42B10)
Barceló, Juan Antonio; Bennett, Jonathan; Carbery, Anthony; Rogers, Keith M. On the dimension of divergence sets of dispersive equations. Math. Ann. 349 (2011), no. 3, 599–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement